- Stops itching
- Bactericidal effect
- Cares for the skin
ITCH , ECZEMA , SKIN ALLERGIES , HEAT RASH
For external use in adults only.
Each time apply appropriate amount to affected area, 3-4 times daily.
Active ingredients (in 100g)
- Diphenhydramine 1.0 g
- Isopropylmethylphenol 1.5 g
- Allantoin 0.2 g
- Glycyrrhetinic acid 0.5 g
- Tocopherol acetate 0.5 g
Warnings for storage
- Keep out of reach of children.
- Read the package insert carefully before use.
- Store in an air-tight container in a dry place away from direct sunlight.
- Store below 25.
Country of production
Products are available at drugstores near you.